Volume 45 (2002)


1 (April), 2 (August), 3 (December)

Myogahara, H., Yanagida, E. and Yotsutani, S.;
Structure of Positive Radial Solutions for Semilinear Dirichlet Problems on a Ball
pp. 1--21.
Hayashida, K. and Kobayashi, M.;
On $L^p$ Regularity for Weak Derivatives of Spherically Symmetric Solutions of the Porous Media Equation
pp. 23--51.
Kita, N. and Wada, T.;
Sharp Asymptotic Behavior of Solutions to Nonlinear Schrodinger Equations in One Space Dimension
pp. 53--69.
Wu, F.;
Nonoscillatory Solutions of Fourth Order Quasilinear Differential Equations
pp. 71--88.
Maruo, K. and Tomita, Y.;
Remarks on Viscosity Solutions of the Dirichlet Problem for Quasilinear Degenerate Elliptic Equations
pp. 89--101.
Shim, S. A.;
Domains of Attraction of Competition-Diffusion Systems
pp. 103--122.
Carvalho, L. A., Cooke, K. L. and Ladeira, L. A.;
Collapsible Backward Continuation and Oscillations in Retarded Differential Equations
pp. 123--140.
Furioli, G. and Terraneo, E.;
Molecules of the Hardy Space and the Navier-Stokes Equations
pp. 141--160.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles